Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comment
    1
  • views
    5686

Finished my course

aggrivatedatacne

215 views

My last day of accutane was May 21st. I was on the medication for 207 days. My face does not look like what I envisioned it would after a 7 month course. I presently have 4 active cysts and a few brewing under the skin. On a positive note none of these are new breakouts. I'm not sure if this has happened to anyone else but I developed a lot of clogged pores while on this medication and they get infected and most become cysts. They will actually keep getting reinfected until the plug is extracted. It's so crazy. My derm wants to put me on a 2nd course after a 3 month break. I think I will pass. My face is not really oily and like I said I'm not getting new breakouts. I have to say that it can be VERY DEPRESSING if I think about it so I try not to. I guess now I just have to wait it out. I can actually count how many clogged pores I have and my skin will not be back to how it used to be until all of them are gone.

I know that I am going to need some kind of facial resurfacing due to the numerous scars. I'm not just talking about dark marks I have a lot of indentation. People keep telling me I look thin that my face looks really thin. It's actually from all the scarring I have. It's like I've lost some fullness to my face. It's so horrible. SO SAD.

I don't want to discourage anyone from using this medication because I have spoken with many people who have had great success with it. Unfortunately most of my problems were due to hormones. The good thing is that my testosterone level has finally normalized so maybe once everything does clear up I won't have to deal with this anymore. Good luck to everyone.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×